# SDR SWIA200820283

- Difficulty date: October 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 34,170 hours, 48,338 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMELL OF SMOKE IN FLIGHT DECK; LAV SMOKE DETECTOR ACTIVATED (FLT 5538).  REPLACED LEAKING LAV LIGHT BALLAST.
